Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Whitish substance on the tongue and inside the cheeks. Have sore throat and yeast infection. Taking spironolactone. Is the infection due to the medication?

I thought I had oral thrush. I have milky white stuff on my tongue and inside cheeks. I went to get it looked at today and the doctor said it didn t look like thrush. No pain, sometimes feel like a sore throat but goes away. I m scared. I have been taking doxycycline for over a year and this is the first time I have gotten a yeast infection and what I thought was oral thrush. Because I m on antibiotics I ve been taking AZO yeast to make sure the yeast doesn t get out of control. I am also taking Spironolactone which I know messes with hormones. Can this mouth infection be from the prescriptions I m on?
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
you can use kali chlo 200 HS,FOR 1 WEEK.THAN tell me about your result.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
dr neeraj gupta
Answered: Fri, 23 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor